Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Noticed hard and thick skin growth during erection. Should I be worried? - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
User:i have a new issue
Doctor:How are u doing?
User:i am good
User:all set
User:doc has given localanstesia during operation
User:at tht place there is a small stone kind of thing
User:its not paining
Doctor:is it hard and thick ?
User:but during erection its looking kind of swallon
Doctor:that is fine, it could be a clot or a enlarged scar tissue
Doctor:you need not worry about them
Doctor:it will subside with time
User:can i start with inter course
Doctor:it must be about 4 weeks since the procedure ?
User:no more 7 weeks
Doctor:Yes, in that case, you can start having intercourse
User:more than 7 weeks
Doctor:but use a condom and proper lubrication when having sex
User:what lubricant
Doctor:like K Y jelly
Doctor:OR Durex lotion
Doctor:this will reduce the friction you have during sex
Doctor:and prevent any injury for the weak scar tissues
User:what injury?
Doctor:you still have scar tissue, at the point of surgery, which can be weak
Doctor:so vigorous sex, should be avoided
Doctor:hence using the jelly which i have mentioned, will be very helpful
User:but i still have a bit uncomfort
User:when i drive bike or masturbate
Doctor:a bit of sensitivity will be persistent for some time
Doctor:that is fine
User:ok thanks
User:how long will the clot will take to go off
Doctor:U r welcome
Doctor:it may take 3-4 weeks time
User:dc has given some tablets
Doctor:may i know what are they ?
User:to use for a week
User:trypsin - chymotrypsin
Doctor:ok, they are enzymes, which help in recovery and debris removal
User:i didnt understand
Doctor:they are medications, which help in wound healing
Doctor:hope u followed my suggestions
Doctor:take care and bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor